The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Annales de l’Institut Henri Poincaré D

Full-Text PDF (742 KB) | Metadata | Table of Contents | AIHPD summary
Volume 2, Issue 2, 2015, pp. 169–228
DOI: 10.4171/AIHPD/17

Published online: 2015-05-29

Analyticity results for the cumulants in a random matrix model

Razvan G. Gurau[1] and Thomas Krajewski[2]

(1) Ecole Polytechnique, Palaiseau, France
(2) Aix-Marseille Université, France

The generating function of the cumulants in random matrix models, as well as the cumulants themselves, can be expanded as asymptotic (divergent) series indexed by maps. While at fixed genus the sums over maps converge, the sums over genera do not. In this paper we obtain alternative expansions both for the generating function and for the cumulants that cure this problem. We provide explicit and convergent expansions for the cumulants, for the remainders of their perturbative expansion (in the size of the maps) and for the remainders of their topological expansion (in the genus of the maps). We show that any cumulant is an analytic function inside a cardioid domain in the complex plane and we prove that any cumulant is Borel summable at the origin.

Keywords: Random matrices, topological expansion

Gurau Razvan, Krajewski Thomas: Analyticity results for the cumulants in a random matrix model. Ann. Inst. Henri Poincaré Comb. Phys. Interact. 2 (2015), 169-228. doi: 10.4171/AIHPD/17